Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 21, 2016Hunterdon County, New Jersey; 4 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 21, 2016, 4:57 AM EDT for Hunterdon County, New Jersey; 4 counties in Pennsylvania. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2016, 4:57 AM EDT (08:57 UTC)
Expired
Jun 21, 2016, 6:00 AM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Berks County, PA, Bucks County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 126 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2190 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WWUS81 KPHI 210857
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EDT TUE JUN 21 2016
 
NJZ007-009-PAZ054-055-060>062-103-105-106-211000-
HUNTERDON-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-WESTERN
MONTGOMERY-LOWER BUCKS-LEHIGH-UPPER BUCKS-
457 AM EDT TUE JUN 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WARREN...
CENTRAL HUNTERDON...NORTHERN CHESTER...NORTHAMPTON...LEHIGH...
SOUTHWESTERN MONROE...EASTERN BERKS...NORTHWESTERN
BUCKS...SOUTHEASTERN CARBON AND NORTHWESTERN MONTGOMERY COUNTIES...

AT 455 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM KRESGEVILLE TO NEAR NEW MAHONING TO PORT CARBON...AND
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...READING...EASTON...LEHIGHTON...BETHLEHEM...POTTSTOWN...
FORKS...EMMAUS...NORTHAMPTON...QUAKERTOWN...PERKASIE...DOYLESTOWN...
BYRAM...WILSON...SOUDERTON...BEDMINSTER...HELLERTOWN...NAZARETH...
PALMERTON AND KUTZTOWN.

LAT...LON 4055 7612 4058 7605 4057 7602 4065 7598
      4073 7577 4074 7576 4080 7584 4098 7551
      4053 7477 4030 7513 4021 7558 4024 7560
      4022 7561 4024 7565 4022 7574
TIME...MOT...LOC 0855Z 313DEG 32KT 4090 7553 4076 7576 4068 7615 
$$

MEOLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 21, 4:30 AM EDT, 27 minutes earlier.

Area forecast discussion, Jun 21, 4:30 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
430 AM EDT TUE JUN 21 2016

.SYNOPSIS...
A cold front in northern Pennsylvania will cross the Mid Atlantic
states later today through tonight. Weak high pressure will cross
the region on Wednesday. A low pressure system will cross the
southern Great Lakes Wednesday night, passing over northern New
Jersey on Thursday and moving to our east Thursday night. High
pressure will return for Friday and persist through the weekend. A
cold front will approach from the west on Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Through 8 am...Attention is focused on the broken line of showers
and thunderstorms sliding southeastward through northern Pennsylvania
and their eventual impact on our area between now and 7 am. the prefrontal
trough band that developed around 630z over ne MD is now extended
ne-sw from nj thru De with gusts to 30 kt.

May need more strongly worded SPS or mws's for a few locations in
E PA and NJ. Otherwise a fair and warm night is in progress with
light southwest winds.

We had VIl to 55 in Monroe County around 0748z and 40 kt evident
aloft but just sps'd. No wind reports so far.

All this convection at a relative convective down time (early
morning) suggests the potency of what should be coming for a
portion of our forecast area late today. the hrrr for what its
worth has briefly painted 55KT vicinity Cape May at 20z this
afternoon in a line of storms dumping 1.5" in an hr.

Today...Complex situation. The cold front will be easing across e
central and northeast Pa as well as northern NJ during midday
with westerly winds gusting to 15 or 20 mph during the afternoon
and a drying out there with less or little chance of rain there
after 8 am today. Have a small chance in up there during mid
afternoon but confidence on rainfall near and north of I-78 is
well below average.

Further south of I-78...convection refires during the afternoon.
Exactly where is still tbd but am expecting hot and humid conditions
from se PA through southern NJ southward... roughly MQS-WRI-BLM
southward where winds become southwest during the afternoon and
gust 20-28 mph...strongest gradient gusts Delaware. That permits
pooling of 2000J ML CAPE. The considerable instability and high
0-6km bulk shear environment together with the cold front
initiation of convection should allow for lines of strong to
severe thunderstorms Delmarva into far southern NJ, possibly into
PHL and central NJ as well. PWAT 1.8 on the Delmarva this
afternoon dries to less than 1 inch near I80. Gust 50-55 kt and
hail expected in a few storms. Brief poor drainage flooding rains
but fast movement of the cells should reduce potential for any
flash flooding, or if any, its very very small area. No FFA.

Convective timing for PHL: 315 AM. maybe 630AM on ne pa
remnants then 3-5PM this afternoon.

Enhanced wording continues in the forecast basically PHL south and
east.

If no short fuse convective SPS's are issued, we will at 6am issue
a 12 hr sps featuring the Delmarva and s NJ for potentially SVR
storms late Today.

Heat wave probably becomes official at KPHL KTTN, KPNE, KVAY,
today where 90-93F expected. Even KSMQ, KABE and KRDG may nudge
90 this afternoon. Convective debris or newly developing convection
between 16z and 18z might nix some of these 90F forecasts but have
applied a basic pattern to the fcst. a band of sct early morning
showers and tstms...drying out late morning. refiring early-mid
afternoon.

Heat index expected to rise to between 92-96F today...highest
vicinity KACY/KMIV and central-southern Del/e MD.

This forecast did not have the benefit of the 00z/21 NSSL WRF and
SPC WRF which we could not see prior to our fcst issuance.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
A broad brush tonight. dewpoints rise a bit and there may be a
secondary band of convection that develops in E PA and NJ during
the early night, separate from the probably going out to sea SVR
over the Delmarva. Eventually the dry air aloft dominates near
and after midnight.

It will cool down significantly near and north of I-78 tonight
where pwat dries to .8". Sfc temps probably down into the 50s
(FWN and MPO 53). It will be more difficult to cool below normal
from PHL south and east where residual warmth and rh will be
difficult to erode behind the cold front.

Patchy dense fog possible late at night, especially Nw NJ and E
PA countryside.

Wind becoming northwest everywhere.

This part of the forecast was a 50 50 blend of the 00z/21 gfs/nam
mos with adjustments as needed.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Wednesday...Weak high pressure will slide across the Mid-Atlantic,
keeping us dry for the day.

Thursday...Low pressure will cross the lower Great Lakes region
pushing east through the day. The low will cross our area Thursday
afternoon/evening and then move off to the northeast late Thursday.

Thursday could be quite an active day across the region. The center
of the low looks to move across Pennsylvania and into northern NJ,
and with considerable moisture available we could see some decent
rainfall across our area. Meanwhile, the southern portions of the
forecast areas will remain firmly placed in the warm sector,
allowing for destabilization to occur through the day. The
possibility for strong to possibly severe thunderstorms will
continue across the area, especially the Delmarva and extreme
southern NJ.

With the recent spate of dry weather across our region, we could
certainly use some good rainfall. However, PWATs are running high,
1.50-2.00 inches and this could very well lead to heavy rain falling
across the forecast area. We will need to monitor the threat for any
flood/flash flood concerns. At this time, expect poor drainage and
low lying areas may experience localized flooding.

Friday through Sunday...Surface high pressure will build across the
region, drying us out through the weekend. With an east southeast
flow at the surface, especially along the coast, we will be slightly
cooler through the weekend than we have been the past few days.
Highs will reach into the 80s on Friday and Saturday but the airmass
will modify through the weekend and by Sunday, we will see
temperatures creeping back into the upper 80s to lower 90s.

Monday...Low pressure will cross eastern Canada early in the week.
The attendant cold front will approach our area from the west on
Monday. The models show that the front will move through our area
sometime later Monday or Tuesday but some timing and strength
issues remain.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12z Today...VFR sct-bkn cu fields aoa 6000 ft and sct
showers and tstms have developed since 0630z vicinity I95,
associated with the instability burst ahead of the cold front.
Isolated or sct MVFR tstms with northwest wind gusts to 35 kt
possible at the taf locations between 07z-11z. Otherwise southwest
wind 5 to 15 kt.

After 12z Today...VFR sct-bkn aoa 5000 ft. Showers/tstms vicinity the
TAF sites from KPNE/KPHL/KILG southeastward to KACY and KMIV
sometime between 18z and 24z/21. Thinking strongest storms with
brief IFR conditions in heavy rain, possible hail and potential
westerly wind gusts 40-45kt vicinity KMIV and KACY. This latter
expectation is subject to change. Otherwise, gradient west wind to
15-18kt KRDG/KABE and possibly KTTN by midday. Vicinity KPHL the
gradient wind is predominantly southwest with a possible period of
gusts to 20 kt early this afternoon. Meanwhile vicinity KACY and
KMIV gradient southwest wind gusts to around 23 kt are expected
this afternoon.

This evening...Mainly VFR cigs. A chance of showers and thunderstorms
from around KPHL southeastward which could briefly lower conditions
to MVFR or IFR.

Late Tonight...VFR becoming Clear with a northwest wind. patchy
mvfr fog possible at the non urban taf sites.

OUTLOOK...

Wednesday through Wednesday evening...mainly VFR.

Late Wednesday night through Thursday evening...Conditions
varying between VFR and MVFR with a chance of showers. Also, there
is a chance of thunderstorms that may reduce conditions into the
IFR category.

Late Thursday night and early Friday morning...Mainly VFR with
patchy fog possibly reducing the ceiling and visibility into the
MVFR or IFR range.

Late Friday morning through Saturday...Mainly VFR.

&&

.MARINE...
Decided no sca attm but it may be a close call for the DE and far
southern NJ waters. Expect this coming afternoon to see southwest
winds gusting 20 to possibly 25 kt. Also expect probable sct 35- ~ 50
kt westerly wind gusts associated with thunderstorms this
afternoon/evening.

Winds and seas probably below sca criteria late tonight behind
the cold front.

RIP CURRENTS...This section will update at 5 am. There is a moderate
risk for the formation of dangerous rip currents today along the
southern New Jersey shore. For the Delaware Beaches, the south
southwesterly flow is more off shore, so have chosen to go with a
low risk for now. Across the northern half of the NJ shore, a cold
front is expected to arrive relatively early in the day, bringing
a shift to northwesterly flow, limiting the risk there.

OUTLOOK...
Wednesday through Thursday...No marine headlines are anticipated.

Thursday night and Friday...Wave heights on our ocean waters may
build near 5 feet in a southeast to northeast flow.

Friday night and Saturday...No marine headlines are anticipated.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola 430
Near Term...Drag 430
Short Term...Drag 430
Long Term...Meola
Aviation...Drag/Iovino/Meola 430
Marine...Drag/Iovino/Meola 430
Hazardous weather outlook, Jun 21, 4:07 AM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT TUE JUN 21 2016

NJZ001-007>010-012>015-PAZ054-055-061-062-105-220815-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON-UPPER BUCKS-
407 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED OR SCATTERED THUNDERSTORMS WITH BRIEF HEAVY RAIN AND WIND
GUSTS TO NEAR 45 MPH ARE POSSIBLE BETWEEN NOW AND 7 AM TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>023-026-027-PAZ060-070-071-
101>104-106-220815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-LOWER BUCKS-
407 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A BAND OR TWO OF SCATTERED EARLY MORNING THUNDERSTORMS SHOULD BE
RELATIVELY SMALL COMPARED TO WHAT IS EXPECTED THIS AFTERNOON.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING SHOULD BE
ACCOMPANIED BY DAMAGING WIND GUSTS, LARGE HAIL, BRIEF POOR
DRAINAGE FLOODING RAINS, AND DANGEROUS CLOUD TO GROUND LIGHTNING,
PRIMARILY DELAWARE, MARYLANDS EASTERN SHORE, SOUTHERN NEW JERSEY
AND POSSIBLY EXTREME SOUTHEAST PENNSYLVANIA. THE PRIMARY THREAT
REGION FOR DAMAGING THUNDERSTORMS IS TO THE SOUTH AND EAST OF
PHILADELPHIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ024-025-220815-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
407 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS ALONG THE SOUTHERN NEW JERSEY SHORE.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BE ACCOMPANIED
BY DAMAGING WIND GUSTS, LARGE HAIL, BRIEF POOR DRAINAGE FLOODING
RAINS, AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL, HEAVY DOWNPOURS AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-220815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
407 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS PRIOR TO 7 AM TODAY MAY PRODUCE GUSTS
AROUND 30 KT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING ARE EXPECTED TO
PRODUCE WESTERLY WIND GUSTS EASILY IN EXCESS OF 35 KT, DANGEROUS
CLOUD TO SURFACE LIGHTNING AND POSSIBLY HAIL. THE MAIN THREAT
REGION COVERS THE DELAWARE WATERS INTO SOUTHERN NEW JERSEY, SOUTH
OF BARNEGAT LIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY THAT MAY BE
ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND DANGEROUS CLOUD TO
SURFACE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 3:17 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 AM EDT TUE JUN 21 2016

PAZ054-055-210745-
CARBON-MONROE-
317 AM EDT TUE JUN 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONROE AND CARBON
COUNTIES...

AT 315 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ARCHBALD TO NEAR FAIRMOUNT SPRINGS...AND MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...MOUNT POCONO...EAST STROUDSBURG...TOBYHANNA...
PALMERTON...JIM THORPE...NESQUEHONING...WEATHERLY...
DELAWARE WATER GAP...SKYTOP...CHRISTMANS...TANNERSVILLE...
MOUNTAINHOME...REEDERS...POCONO PINES...BELTZVILLE STATE PARK...
ECHO LAKE...MECKESVILLE...ARROWHEAD LAKE AND CANADENSIS.

LAT...LON 4115 7515 4114 7509 4108 7503 4109 7497
      4104 7502 4073 7576 4082 7589 4091 7599
      4101 7573 4105 7577 4108 7577 4113 7569
      4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 0715Z 303DEG 29KT 4149 7558 4121 7633

MEOLA
Special weather statement, Jun 21, 3:37 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT TUE JUN 21 2016

DEZ001>004-MDZ015-019-020-NJZ016>027-210900-
DELAWARE BEACHES-KENT-INLAND SUSSEX-NEW CASTLE-CAROLINE-TALBOT-QUEEN
ANNE'S-OCEAN-SALEM-CUMBERLAND-COASTAL OCEAN-ATLANTIC COASTAL CAPE
MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-CAPE MAY-ATLANTIC-GLOUCESTER-CAMDEN-
337 AM EDT TUE JUN 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NEW JERSEY,
DELAWARE, AND THE EASTERN SHORE OF MARYLAND...

AT 336 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MULLICA HILL TO NEAR HANCOCKS BRIDGE TO CHESWOLD TO
JUMPTOWN...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...BRIDGETON...
OCEAN CITY...GEORGETOWN...CAPE MAY...CUMBERLAND...DEPTFORD...
WEST DEPTFORD...PLEASANTVILLE...GLASSBORO...LINDENWOLD...HAMMONTON...
SOMERS POINT...VENTNOR CITY...WOODBURY...SMYRNA AND MILFORD.

LAT...LON 3888 7618 3923 7568 3942 7555 3933 7550
      3936 7540 3946 7552 3986 7521 3967 7422
      3950 7434 3956 7441 3947 7437 3949 7441
      3941 7449 3934 7447 3933 7468 3929 7455
      3899 7480 3892 7497 3855 7525
TIME...MOT...LOC 0736Z 285DEG 24KT 3975 7522 3950 7541 3921 7560 3897
7593

MEOLA
Special weather statement, Jun 21, 3:58 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT TUE JUN 21 2016

NJZ001-007-008-PAZ055-210845-
SUSSEX-MORRIS-WARREN-MONROE-
358 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT WARREN...SOUTHWESTERN
SUSSEX...WEST CENTRAL MORRIS AND NORTHERN MONROE COUNTIES...

AT 357 AM EDT...A STRONG THUNDERSTORM WAS OVER MOUNT POCONO...MOVING
SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  ALPINE MOUNTAIN AROUND 405 AM EDT.
  ANALOMINK AROUND 410 AM EDT.
  EAST STROUDSBURG AND DELAWARE WATER GAP AROUND 415 AM EDT.
  DELAWARE WATER GAP...ECHO LAKE...WERRY LAKE...FLATBROOKVILLE AND
  COLUMBIA AROUND 420 AM EDT.
  BLAIRSTOWN AND MILLBROOK AROUND 425 AM EDT.
  HOPE AND FIVE POINTS AROUND 430 AM EDT.
  NEWTON...GREENDELL...ALLAMUCHY-PANTHER VALLEY AND GREAT
  MEADOWS-VIENNA AROUND 435 AM EDT.
  HACKETTSTOWN...ANDOVER AND BEATYESTOWN AROUND 440 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BARTONSVILLE...
BEATTYESTOWN...CRESCO...HIDDEN
LAKE...STROUDSBURG...SHAWNEE...MARSHALLS CREEK...ARLINGTON HEIGHTS
AND PORTLAND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4123 7513 4115 7515 4114 7509 4108 7503
      4114 7491 4103 7460 4077 7487 4087 7505
      4096 7513 4095 7518 4112 7550 4124 7537
      4125 7520
TIME...MOT...LOC 0757Z 297DEG 39KT 4114 7532

MEOLA
Special weather statement, Jun 21, 4:57 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EDT TUE JUN 21 2016

NJZ007-009-PAZ054-055-060>062-103-105-106-211000-
HUNTERDON-WARREN-CARBON-MONROE-BERKS-NORTHAMPTON-WESTERN
MONTGOMERY-LOWER BUCKS-LEHIGH-UPPER BUCKS-
457 AM EDT TUE JUN 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WARREN...
CENTRAL HUNTERDON...NORTHERN CHESTER...NORTHAMPTON...LEHIGH...
SOUTHWESTERN MONROE...EASTERN BERKS...NORTHWESTERN
BUCKS...SOUTHEASTERN CARBON AND NORTHWESTERN MONTGOMERY COUNTIES...

AT 455 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM KRESGEVILLE TO NEAR NEW MAHONING TO PORT CARBON...AND
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...READING...EASTON...LEHIGHTON...BETHLEHEM...POTTSTOWN...
FORKS...EMMAUS...NORTHAMPTON...QUAKERTOWN...PERKASIE...DOYLESTOWN...
BYRAM...WILSON...SOUDERTON...BEDMINSTER...HELLERTOWN...NAZARETH...
PALMERTON AND KUTZTOWN.

LAT...LON 4055 7612 4058 7605 4057 7602 4065 7598
      4073 7577 4074 7576 4080 7584 4098 7551
      4053 7477 4030 7513 4021 7558 4024 7560
      4022 7561 4024 7565 4022 7574
TIME...MOT...LOC 0855Z 313DEG 32KT 4090 7553 4076 7576 4068 7615

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:37 AM EDTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem83 min
Jun 21, 3:58 AM EDTSpecial Weather StatementPHIWarren47 min
Jun 21, 6:16 AM EDTSpecial Weather StatementPHIBurlington, Mercer, Middlesex, Monmouth, Ocean59 min
Jun 21, 6:18 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean46 min
Jun 21, 6:48 AM EDTSmall Craft AdvisoryPHI9 hr
Jun 21, 2:17 PM EDTSevere Thunderstorm WarningPHICumberland58 min
Jun 21, 2:20 PM EDTSpecial Marine WarningPHI55 min
Jun 21, 2:51 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland54 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPHIOcean35 min
Jun 21, 2:58 PM EDTSpecial Marine WarningPHI62 min
Jun 21, 3:05 PM EDTSpecial Marine WarningPHI85 min
Jun 21, 3:36 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland54 min
Jun 21, 3:40 PM EDTTornado WarningPHICape May24 min
Jun 21, 3:46 PM EDTSpecial Marine WarningPHI89 min
Jun 21, 3:52 PM EDTSpecial Marine WarningPHI83 min
Jun 21, 3:56 PM EDTSmall Craft Advisory for Hazardous SeasPHI17 hr
Jun 21, 4:06 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean39 min
Jun 21, 4:11 PM EDTSpecial Marine WarningPHI64 min
Jun 21, 4:18 PM EDTSpecial Marine WarningPHI87 min
Jun 21, 4:39 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean30 min
Jun 21, 5:29 PM EDTSpecial Weather StatementPHIMonmouth46 min
Jun 21, 7:09 PM EDTSpecial Weather StatementPHIMercer51 min
Jun 21, 7:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer40 min
Jun 21, 7:27 PM EDTSpecial Marine WarningPHI48 min
Jun 21, 7:37 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth4 hr
Jun 21, 7:51 PM EDTSevere Thunderstorm WarningPHICape May39 min
Jun 21, 7:57 PM EDTSpecial Marine WarningPHI63 min
Jun 21, 3:17 AM EDTSpecial Weather StatementPHICarbon, Monroe28 min
Jun 21, 5:38 PM EDTSpecial Weather StatementPHIChester, Delaware52 min
Jun 21, 1:52 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's53 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot67 min
Jun 21, 2:32 PM EDTTornado WarningPHIKent, Queen Anne's, Talbot28 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot65 min
Jun 21, 3:52 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot53 min
Jun 21, 6:36 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot54 min
Jun 21, 7:20 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's40 min
Jun 21, 4:28 PM EDTSpecial Weather StatementPHISussex62 min

Nearby

Special Weather Statements in Pennsylvania, 2016Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.